# SDR DALA2018052303523

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1400 LBL 12 TO RBL 6 FRAME HAS CORROSION AS MARKED. REMOVED AND INSTALLED NEW FRAME AS PER BAC DWG 146N1011 REV E AND SRM 51-40-02 STEP 4B.
